On the existence of a compactly supported $L^{p}$-solution for two-dimensional two-scale dilation equations

Volume 24 / 1997

Jarosław Kotowicz Applicationes Mathematicae 24 (1997), 325-334 DOI: 10.4064/am-24-3-325-334

Abstract

Necessary and sufficient conditions for the existence of compactly supported $L^p$-solutions for the two-dimensional two-scale dilation equations are given.

Authors

  • Jarosław Kotowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image